# SDR WGEA200800036

- Difficulty date: February 18, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N145DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000057
- Aircraft time: 121 hours, 148 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire Harness
- Part number: 391088491005
- Condition: Chafed
- Location: Apc
- Part time: 121 hours, 148 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL GAUGING FAULT CAS MESSAGE.  ASSIGNED TO MDDR CONTROL NR 421.  A/C RELEASED PER MEL 28-01. OK FOR SERVICE.  REFERENCE DAYJET WORK ORDER 1396, NR-00001. TROUBLE SHOT FUEL GAUGING FAULT, FOUND HARNESS 39A01P05 OFF THE LEFT APC CHAFED AND TO BE DEFECTIVE.  REMOVED AND REPLACED HARNESS IAW EA500 WRM.  PERFORMED OPERATIONAL CHECKS IAW EA500 AMM 28-40-00, 71-00-00, AND 31-10-00, NO DEFECTS WERE NOTED.  FUEL GAUGING SYSTEM FUNCTION WITH NO DEFECTS NOTED.
